MAUDE Adverse Event Report: SINOCARE INC TRUENESS AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

SINOCARE INC TRUENESS AIR; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TNS 50CT
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code Confusion/ Disorientation (2553)
Date of Event 06/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for high blood glucose test results and high control test results.Daughter is calling on behalf of the customer.The customer is concerned with blood test results from results obtained of 194 and 177 mg/dl.Control test performed prior to the call produced result of 133 mg/dl.Control test not within acceptable range of 72-108 mg/dl.The customer¿s expected am fasting blood glucose test result range is 120-160 mg/dl.At the time of the call the customer felt well and did not report any symptoms.Daughter stated that earlier the customer had not been feeling well when the high blood glucose test results had been obtained; customer had been incoherent but had drank juice and then felt better.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The test strip lot manufacturer¿s expiration date is 09/03/2026 and open vial date was not provided.The product is not stored according to specification (kitchen).The customer did have another vial of test strips that had been stored and handled correctly: lot number 4r6156, manufacturer¿s expiration date is 06/28/2026 and opened on day of call.During the call, a blood test was performed by the customer non-fasting and produced test result of 140 mg/dl using trueness air meter.The meter memory was reviewed for previous test result history (date/time not set): result 1: 108mg/dl, date: (b)(6), time: 1:32a non-fasting, result 2: 194mg/dl , date: (b)(6), time: 12:41p non-fasting , result 3: 177mg/dl , date: (b)(6), time: 12:35p non-fasting, result 4: 80mg/dl , date: (b)(6), time: 12:20p unknown, result 5: 80mg/dl , date: (b)(6) time: 10:46p unknown.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Retention testing was performed by the manufacturer (sinocare inc.) using test strips from the same lot.Sinocare retention strip lot tested within specification.Most likely underlying root cause: mlc-020: user's test strip had poor storage.Meter, test strips and control solution were returned and evaluation in-process.Notes: 1.Customer follow-ups calls were completed and unable to make contact.2.In multiple fields the form indicates that manufacturer received product, however trividia health, inc.(usa) received the products returned and will be conducting the product evaluation on the coming days.Sinocare (a foreign manufacturer, fei #3016863723) and trividia health, inc.(a u.S.Company/importer, fei #1000113657) have entered into a customer service agreement.Trividia health, inc.Handles customer complaints for the trueness¿ blood glucose monitoring system and trueness¿ air blood glucose monitoring system (k231476 - class 2) and records customer information, establishing a unique complaint number.3.The manufacturer (sinocare) reported the mdr under mfr.Report number: 3016863723-2025-00001 on july 9, 2025.
 
Additional Manufacturer Narrative
Sections with additional information as of: 08-aug-2025 d9: device returned to manufacturer h3: device evaluated by manufacturer.H6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: meter, test strips and 1 bottle of control solution were returned for evaluation (trividia health, inc.).Defect found on returned strips: high readings.Importer's (thi) retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Reported defect not reproduced on returned meter.R&d tested the returned and retention strips with level- 1 control solution using the customer¿s meter.The two remaining returned strips produced high readings, while the retention sample results remained within the assigned range.Root cause: rc-072: vial left open for an extended period of time.

Brand Name
TRUENESS AIR
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no.265 guyuan road,
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
MDR Report Key22462303
Report Number1000113657-2025-00234
Device Sequence Number8560103
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260903(10)4R8219
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/08/2025
Report Date (Section F) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/03/2026
Device Model NumberSTRIP, TNS 50CT
Device Lot Number4R8219
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Distributor Facility Aware Date06/13/2025
Date Report to Manufacturer06/20/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown